Universal Signature from Integrability to Chaos in Dissipative Open Quantum Systems

Akemann G, Kieburg M, Mielke A, Prosen T (2019)
PHYSICAL REVIEW LETTERS 123(25): 254101: 254101.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Akemann, GernotUniBi; Kieburg, Mario; Mielke, AdamUniBi; Prosen, Tomaz
Abstract / Bemerkung
We study the transition between integrable and chaotic behavior in dissipative open quantum systems, exemplified by a boundary driven quantum spin chain. The repulsion between the complex eigenvalues of the corresponding Lionville operator in radial distance s is used as a universal measure. The corresponding level spacing distribution is well fitted by that of a static two-dimensional Coulomb gas with harmonic potential at inverse temperature beta is an element of [0, 2]. Here, beta = 0 yields the two-dimensional Poisson distribution, matching the integrable limit of the system, and beta = 2 equals the distribution obtained from the complex Ginibre ensemble, describing the fully chaotic limit. Our findings generalize the results of Grobe, Haake, and Sommers, who derived a universal cubic level repulsion for small spacings s. We collect mathematical evidence for the universality of the full level spacing distribution in the fully chaotic limit at beta = 2. It holds for all three Ginibre ensembles of random matrices with independent real, complex, or quatemion matrix elements.
Erscheinungsjahr
2019
Zeitschriftentitel
PHYSICAL REVIEW LETTERS
Band
123
Ausgabe
25
Art.-Nr.
254101
Seite(n)
254101
ISSN
0031-9007
eISSN
1079-7114
Page URI
https://pub.uni-bielefeld.de/record/2939931

Zitieren

Akemann G, Kieburg M, Mielke A, Prosen T. Universal Signature from Integrability to Chaos in Dissipative Open Quantum Systems. PHYSICAL REVIEW LETTERS. 2019;123(25):254101: 254101.
Akemann, G., Kieburg, M., Mielke, A., & Prosen, T. (2019). Universal Signature from Integrability to Chaos in Dissipative Open Quantum Systems. PHYSICAL REVIEW LETTERS, 123(25), 254101., 254101. doi:10.1103/PhysRevLett.123.254101
Akemann, G., Kieburg, M., Mielke, A., and Prosen, T. (2019). Universal Signature from Integrability to Chaos in Dissipative Open Quantum Systems. PHYSICAL REVIEW LETTERS 123, 254101:254101.
Akemann, G., et al., 2019. Universal Signature from Integrability to Chaos in Dissipative Open Quantum Systems. PHYSICAL REVIEW LETTERS, 123(25), p 254101: 254101.
G. Akemann, et al., “Universal Signature from Integrability to Chaos in Dissipative Open Quantum Systems”, PHYSICAL REVIEW LETTERS, vol. 123, 2019, pp. 254101, : 254101.
Akemann, G., Kieburg, M., Mielke, A., Prosen, T.: Universal Signature from Integrability to Chaos in Dissipative Open Quantum Systems. PHYSICAL REVIEW LETTERS. 123, 254101 : 254101 (2019).
Akemann, Gernot, Kieburg, Mario, Mielke, Adam, and Prosen, Tomaz. “Universal Signature from Integrability to Chaos in Dissipative Open Quantum Systems”. PHYSICAL REVIEW LETTERS 123.25 (2019): 254101: 254101.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

PMID: 31922808
PubMed | Europe PMC

Suchen in

Google Scholar